# SDR QMLA2016051616054

- Difficulty date: May 16, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N609CF
- Make and model: Agusta A119
- Aircraft serial: 14018
- Aircraft time: 3,314 hours, 6,744 cycles
- Engine: Pwa PT6B37A
- Engine time: 6,688 hours, 6,744 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 109040005103
- Part serial: N64
- Condition: Making Metal
- Location: Main Rotor
- Part time: 2,664 hours, 6,744 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS PREPARING TO TAKEOFF AFTER START UP, WHEN THE MAIN TRANSMISSION CHIP LIGHT ILLUMINATED.  PILOT SHUTDOWN THE ACFT.  REMOVED MAIN TRANSMISSION CHIP DETECTOR & FOUND IT SATURATED WITH METAL PARTICLES.  IAW THE MM, DRAINED & FLUSHED THE MAIN TRANSMISSION OIL SYS, CHANGED THE OIL FILTER, & CONDUCTED A GND RUN.  IT FAILED THE GND RUN UP.  MAIN TRANSMISSION ASSEMBLY R & R.  THIS TRANSMISSION ASSEMBLY HAD BEEN INSTALLED AFTER BEING REPAIRED ON 02 16 2016.  THERE HAD BEEN TWO OTHER CHIP INDICATIONS BEFORE THE ONE THAT OCCURRED ON 05 16 2016.
